# SDR UIEA2019090705455

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,223 hours, 18,672 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT, 3RD ATTEMPT AT 17:23Z. CLEARED FAULT. OPS CHECK COMPLIED WITH, APU START IAW 49-60-00.
